# SDR KY7A20131217001

- Difficulty date: December 17, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N2728G
- Make and model: Frchld SA227CC
- Aircraft serial: AC731
- Aircraft time: 25,954 hours, 35,277 cycles
- Engine: Garrtt TPE33110U
- Engine time: 29,165 hours, 43,392 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Lt Engine
- Component: Engine, Garrtt
- Component part number: TPE33111U611G
- Stage of operation: CL
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED THAT ON CLIMB OUT THE ENG LOST OIL PRESS.  PILOT SECURED THE ENG & RETURNED TO THE DEPARTURE AIRPORT & LANDED.  MX FOUND SIGNIFICANT DAMAGE TO THE 3RD STAGE TURBINE & DISASSEMBLED ENG.  AFT TURBINE BEARING WAS FOUND DESTROYED, FAILED. 1ST & 2ND TURBINES SHOWED NO IMPACT DAMAGE BUT SHOWED SIGNIFICANT DISTRESS & WERE COATED IN ALUMINUM, FROM COMPRESSOR HOUSING.  FURTHER DISASSEMBLY STILL REQUIRED.  SDR WILL BE AUGMENTED ONCE TEARDOWN IS COMPLETE & ROOT CAUSE IS ISOLATED.
